# SDR P2EA99112

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, TO VERIFY SRM COMPLIANCE, A REPAIR AT BS 1016 STRINGER 18L WAS REMOVED FOR INVESTIGATION.  THE AREA WAS CLEANED, INSPECTED, AND REPAIRED AS PER COOPESA EO NR COO-3-53-152-99.  (M)
